MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 2 E-CROSS; KNEE PATELLA IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 2 E-CROSS; KNEE PATELLA IMPLANT
Model Number 02.12.E002RP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months and half after the primary, the patient came in reporting pain after a physical therapy session.The patient had also some gait issues.The surgeon noted that the cut performed during the primary was not the best so he decided to revise the patella implant and recut the patella to give a different orientation.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 13 september 2022.Lot 2012665: (b)(4) items manufactured and released on 13-jan-2021.Expiration date: 2025-12-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 2 E-CROSS
Common Device Name
KNEE PATELLA IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15509028
Report Number3005180920-2022-00735
Device Sequence Number5171001
Product Code JWH
UDI-Device Identifier07630971260986
UDI-Public07630971260986
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2025
Device Model Number02.12.E002RP
Device Catalogue Number02.12.E002RP
Device Lot Number2012665
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale